BibTeX records: Wei Liu 0088

download as .bib file

@article{DBLP:journals/fss/ZhaoAYL20,
  author    = {Dafang Zhao and
               Tianqing An and
               Guoju Ye and
               Wei Liu},
  title     = {Chebyshev type inequalities for interval-valued functions},
  journal   = {Fuzzy Sets Syst.},
  volume    = {396},
  pages     = {82--101},
  year      = {2020},
  url       = {https://doi.org/10.1016/j.fss.2019.10.006},
  doi       = {10.1016/j.fss.2019.10.006},
  timestamp = {Thu, 27 Aug 2020 01:00:00 +0200},
  biburl    = {https://dblp.org/rec/journals/fss/ZhaoAYL20.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/access/GuoYZL19,
  author    = {Yuanyuan Guo and
               Guoju Ye and
               Dafang Zhao and
               Wei Liu},
  title     = {Some Integral Inequalities for Log-h-Convex Interval-Valued Functions},
  journal   = {{IEEE} Access},
  volume    = {7},
  pages     = {86739--86745},
  year      = {2019},
  url       = {https://doi.org/10.1109/ACCESS.2019.2925153},
  doi       = {10.1109/ACCESS.2019.2925153},
  timestamp = {Fri, 22 Nov 2019 00:00:00 +0100},
  biburl    = {https://dblp.org/rec/journals/access/GuoYZL19.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/soco/ZhaoYLT19,
  author    = {Dafang Zhao and
               Guoju Ye and
               Wei Liu and
               Delfim F. M. Torres},
  title     = {Some inequalities for interval-valued functions on time scales},
  journal   = {Soft Comput.},
  volume    = {23},
  number    = {15},
  pages     = {6005--6015},
  year      = {2019},
  url       = {https://doi.org/10.1007/s00500-018-3538-6},
  doi       = {10.1007/s00500-018-3538-6},
  timestamp = {Fri, 22 Nov 2019 00:00:00 +0100},
  biburl    = {https://dblp.org/rec/journals/soco/ZhaoYLT19.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/symmetry/GuoYZL19,
  author    = {Yating Guo and
               Guoju Ye and
               Dafang Zhao and
               Wei Liu},
  title     = {gH-Symmetrically Derivative of Interval-Valued Functions and Applications
               in Interval-Valued Optimization},
  journal   = {Symmetry},
  volume    = {11},
  number    = {10},
  pages     = {1203},
  year      = {2019},
  url       = {https://doi.org/10.3390/sym11101203},
  doi       = {10.3390/sym11101203},
  timestamp = {Fri, 22 Nov 2019 00:00:00 +0100},
  biburl    = {https://dblp.org/rec/journals/symmetry/GuoYZL19.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics